# SDR SWAA2022080125467

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AIR DUCT BRACKET BS 540 LEFT SIDE AIR CONDITIONING BAY 2022-372867 / [01] REPLACED BRACKET BS 540 LEFT SIDE AIR CONDITIONING BAY I.A.W SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9;[02] TASK COMPLETED
